Log In Sign Up

World Health Organziation ranks the pill as Class I carcinogen


Forum: Women's Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Women's Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 20th, 2011, 07:37 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Class I means "carcinogenic to humans", same rank as tobacco. Combined estrogen and progesterone oral contraceptives are also Class I. See page 10:

http://monographs.iarc.fr/ENG/Classi...AlphaOrder.pdf
__________________
Reply With Quote
  #2  
January 20th, 2011, 08:27 PM
MotherFrog's Avatar lost in la la land
Join Date: Aug 2007
Location: lost in Iowa
Posts: 6,537
That's a little scary!
__________________
IN NEED OF A NEW SIGGY

Reply With Quote
  #3  
January 21st, 2011, 03:56 AM
*~Ginny~*'s Avatar RN - Student CNM :)
Join Date: Jul 2008
Location: Virginia
Posts: 7,405
Send a message via AIM to *~Ginny~*
I knew about the risks involved, but not that they had actually labelled it as a Class 1. Scary
__________________

Reply With Quote
  #4  
April 27th, 2011, 11:53 AM
Bekah's Avatar happy 2 be a girl mommy!
Join Date: May 2006
Location: Ontario, Canada
Posts: 11,841
doesn't suprise me! no wonder they make me feel like crap.
__________________






Reply With Quote
  #5  
May 7th, 2011, 03:14 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Unfortunately, the risk exists even for those who don't experience any negative side effects - like feeling crappy on them. Probably more dangerous then, because those women are more likely to stay on the drugs for a longer period of time.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:31 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0